I'm a 42 yo that was taking Cialis as a performance enhancement during sex. My problem was that I could easily get an erection, but it wouldn't last as long as it used to. Everything was fine until I started having problems controlling my emotions (crying like a baby during arguements, feelings of jealousy competiton over the erotic books my wife reads and separation anxiety when she would go to her friends house just to hang out). I should have embraced the books as gift they are because they turned our sex life around 180 degrees. She was wanting sex like never before and I was able to give her multiple orgasms with each and every session. But something happened inside me and I started becoming angry and irritable very easily and actually had an episode where I touched my wife in anger. I didn't hit her (thankfully) but I did grab her by the arms and tried to forcefully remove her from the couch in an attempt to make her do as I said. I felt completely detached from myself during this episode as if I was being controlled by an outside entity. I saw what was happening,but was unable & powerless to stop it until my wife hit me in the face. That's when I came back to reality adn realized what had just happened. I discountinued using the cialis the very next day and so far I seem to be returnng to my "normal" self. Although the damage has already been done to my wife and she is worried that this is the gateway to me becoming an abusive husband when I am not and never have been for the 18 years we've been married. I plan to seek some type of psychiactric assistance as well to possibly help me to understand what the hell is wrong with me now. Has anything like this happened to anyone else?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.